| Catalog Number |
160791 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bearing was implanted after intraoperative straightening and flexion gap adjustments had been balanced.However, as the procedure was still ongoing, rotation of the bearing occurred.Upon removal, wear was observed on the bearing¿s anti-rotation angle.The procedure was completed using an alternative bearing without any complications.Due diligence is in progress for this complaint; no further additional information or product has been received at the time of this report.
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: unknown oxford femoral component; item# unknown; lot# unknown.Unknown oxford tibial component; item# unknown; lot# unknown.G2 - foreign: china.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h2, h3, h6, h11.Visual examination of the product returned shows that signs of use with visible gouges on articular surface and outer profile.Further inspection found scratches on the distal surface.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.